RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2016, том 12, 091, 17 страниц (Mi sigma1173)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Recursion Operators and Tri-Hamiltonian Structure of the First Heavenly Equation of Plebański

Mikhail B. Sheftela, Devrim Yazicib

a Department of Physics, Boğaziçi University, Bebek, 34342 Istanbul, Turkey
b Department of Physics, Yıldız Technical University, Esenler, 34220 Istanbul, Turkey

Аннотация: We present first heavenly equation of Plebański in a two-component evolutionary form and obtain Lagrangian and Hamiltonian representations of this system. We study all point symmetries of the two-component system and, using the inverse Noether theorem in the Hamiltonian form, obtain all the integrals of motion corresponding to each variational (Noether) symmetry. We derive two linearly independent recursion operators for symmetries of this system related by a discrete symmetry of both the two-component system and its symmetry condition. Acting by these operators on the first Hamiltonian operator $J_0$ we obtain second and third Hamiltonian operators. However, we were not able to find Hamiltonian densities corresponding to the latter two operators. Therefore, we construct two recursion operators, which are either even or odd, respectively, under the above-mentioned discrete symmetry. Acting with them on $J_0$, we generate another two Hamiltonian operators $J_+$ and $J_-$ and find the corresponding Hamiltonian densities, thus obtaining second and third Hamiltonian representations for the first heavenly equation in a two-component form. Using P. Olver's theory of the functional multi-vectors, we check that the linear combination of $J_0$$J_+$ and $J_-$ with arbitrary constant coefficients satisfies Jacobi identities. Since their skew symmetry is obvious, these three operators are compatible Hamiltonian operators and hence we obtain a tri-Hamiltonian representation of the first heavenly equation. Our well-founded conjecture applied here is that P. Olver's method works fine for nonlocal operators and our proof of the Jacobi identities and bi-Hamiltonian structures crucially depends on the validity of this conjecture.

Ключевые слова: first heavenly equation; Lax pair; recursion operator; Hamiltonian operator; Jacobi identities; variational symmetry.

Финансовая поддержка Номер гранта
Boğazi&#ccedil;i University Scientific Research Fund (BAP) 11643
The research of M.B. Sheftel is partly supported by the research grant from Boğazi&#ccedil;i University Scientific Research Fund (BAP), research project No. 11643.


DOI: https://doi.org/10.3842/SIGMA.2016.091

Полный текст: PDF файл (395 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2016/091/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1605.07770
Тип публикации: Статья
MSC: 35Q75; 83C15; 37K05; 37K10
Поступила: 28 июня 2016 г.; в окончательном варианте 10 сентября 2016 г.; опубликована 14 сентября 2016 г.
Язык публикации: английский

Образец цитирования: Mikhail B. Sheftel, Devrim Yazici, “Recursion Operators and Tri-Hamiltonian Structure of the First Heavenly Equation of Plebański”, SIGMA, 12 (2016), 091, 17 pp.

Цитирование в формате AMSBIB
\RBibitem{SheYaz16}
\by Mikhail~B.~Sheftel, Devrim~Yazici
\paper Recursion Operators and Tri-Hamiltonian Structure of the First Heavenly Equation of Pleba\'nski
\jour SIGMA
\yr 2016
\vol 12
\papernumber 091
\totalpages 17
\mathnet{http://mi.mathnet.ru/sigma1173}
\crossref{https://doi.org/10.3842/SIGMA.2016.091}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383278300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84987704162}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1173
  • http://mi.mathnet.ru/rus/sigma/v12/p91

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. M. B. Sheftel, D. Yazici, A. A. Malykh, “Recursion operators and bi-Hamiltonian structure of the general heavenly equation”, J. Geom. Phys., 116 (2017), 124–139  crossref  mathscinet  zmath  isi  scopus
    2. A. Sergyeyev, “A simple construction of recursion operators for multidimensional dispersionless integrable systems”, J. Math. Anal. Appl., 454:2 (2017), 468–480  crossref  mathscinet  zmath  isi
    3. D. Yazici, “Symmetry reduction of the first heavenly equation and $2+1$-dimensional bi-Hamiltonian system”, Turk. J. Phys., 42:2 (2018), 183–190  crossref  isi
    4. M. B. Sheftel, D. Yazici, “Evolutionary Hirota Type $(2+1)$-Dimensional Equations: Lax Pairs, Recursion Operators and Bi-Hamiltonian Structures”, SIGMA, 14 (2018), 017, 19 pp.  mathnet  crossref
    5. Sheftel M.B., Yazici D., “Lax Pairs, Recursion Operators and Bi-Hamiltonian Representations of (3+1)-Dimensional Hirota Type Equations”, J. Geom. Phys., 136 (2019), 207–227  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:71
    Полный текст:16
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019